DOI 10.1016/s0379-0738(02)00162-7
Collective poisoning with hallucinogenous herbal tea.
Аннотация
An incident wherein more than 30 people were poisoned with a herbal infusion during a meditation session is described. The clinical features observed were hallucinations, aggression, agitation, amnesia, mydriasis, dry skin, tachycardia, hyperthermia, hypotension, collapse, coma and respiratory depression. All patients recovered, although mechanical ventilation was required in some instances. A portion of the herbal infusion was found to contain atropine (hyoscyamine), scopolamine (hyoscine), harmine, and other alkaloids. The estimated ingested doses (free bases) were atropine 4 mg, harmine 27 mg, and scopolamine 78 mg. The mean concentrations in 21 serum samples obtained approximately 6h after ingestion of the infusion were atropine 5 ng/ml, harmine 8 ng/ml, and scopolamine 13 ng/ml.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.